UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 13.

Dahmke, H; Kupferschmidt, H; Kullak-Ublick, G A; Weiler, S (2015). Nalmefen und Opioid-Entzugssyndrom: systematische Analyse der globalen Pharmacovigilance Datenbank. Praxis, 2015(104):1129-1134.

Reichert, C; Reichert, P; Monnet-Tschudi, F; Kupferschmidt, H; Ceschi, A; Rauber-Lüthy, C (2014). Seizures after single-agent overdose with pharmaceutical drugs: analysis of cases reported to a poison center. Clinical Toxicology, 52(6):629-634.

Ceschi, A; Rauber-Lüthy, C; Kupferschmidt, H (2013). Acute calcineurin inhibitor overdose: analysis of cases reported to a national poison center between 1995 and 2011. American Journal of Transplantation, 13(3):786-795.

Fuchs, J; Rauber-Lüthy, C; Kupferschmidt, H; Kupper, J; Kullak-Ublick, G A; Ceschi, A (2011). Acute plant poisoning: analysis of clinical features and circumstances of exposure. Clinical Toxicology, 49(7):671-680.

Hofer, K E; Trachsel, C; Rauber-Lüthy, C; Kupferschmidt, H; Kullak-Ublick, G A; Ceschi, A (2011). Moderate toxic effects following acute zonisamide overdose. Epilepsy & Behavior, 21(1):91-93.

Ceschi, A; Hofer, K E; Rauber-Lüthy, C; Kupferschmidt, H (2011). Paracetamol orodispersible tablets: a risk for severe poisoning in children? European Journal of Clinical Pharmacology, 67(1):97-99.

Kupper, J; Rentsch, K; Mittelholzer, A; Artho, R; Meyer, S; Kupferschmidt, H; Naegeli, H (2010). A fatal case of autumn crocus (Colchicum autumnale) poisoning in a heifer: confirmation by mass-spectrometric colchicine detection. Journal of Veterinary Diagnostic Investigation, 22(1):119-122.

Yilmaz, Z; Ceschi, A; Rauber-Lüthy, C; Sauer, O; Stedtler, U; Prasa, D; Seidel, C; Hackl, E; Hoffmann-Walbeck, P; Gerber-Zupan, G; Bauer, K; Kupferschmidt, H; Kullak-Ublick, G A; Wilks, M (2010). Escitalopram causes fewer seizures in human overdose than citalopram. Clinical Toxicology, 48(3):207-212.

Curti, R; Kupper, J; Kupferschmidt, H; Naegeli, H (2009). Von Hanf bis Schokolade: Tiervergiftungen im Wandel der Zeit. Schweizer Archiv für Tierheilkunde, 151(6):265-273.

Kupper, J; Schumann, M; Wennig, R; Gorber, U; Mittelholzer, A; Artho, R; Meyer, S; Kupferschmidt, H; Naegeli, H (2008). Cyanide poisoning associated with the feeding of apricot kernels to dairy cattle. Veterinary Record, 162(15):488-489.

Kupper, J; Baumgartner, M; Bacciarini, L N; Hoop, R; Kupferschmidt, H; Naegeli, H (2007). Carbofuran-Vergiftung bei wildlebenden Stockenten. Schweizer Archiv für Tierheilkunde, 149(11):517-520.

Kupferschmidt, H; Reust, H; Kupper, J; Lüde, S; Stürer, A; Rauber-Lüthy, C H (2007). Vergiftungen in der Schweiz. Schweizerische Ärztezeitung, 88(48):2040-2044.

Lüde, S; Kupper, J; Kupferschmidt, H; Rauber-Lüthy, C (2007). Vergiftungen von A(mylnitrit) bis Z(olpidem). PharmaJournal, 19:21-26.

This list was generated on Fri Jul 21 12:52:45 2017 CEST.